# SDR SWAA2023091890416

- Difficulty date: August 18, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727A TO BS787 LBL22 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE BS727+4 TO BS847 LBL22 WL156 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
